# SDR FDEA201610033647

- Difficulty date: October 3, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 63,892 hours, 25,988 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Acoustic Panel
- Condition: Cracked
- Location: Nose Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL AT 12 O'CLOCK POSITION BETWEEN NOSE COWL LEADING EDGE AND ACOUSTIC PANEL HAS A CRACK.  INSTALLED REPAIR DOUBLER PER SRM 54-11-00 FIG 1A.
